# SDR AALA20170311001

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 99,697 hours, 15,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 27434
- Condition: Failed
- Location: Emergency Lights
- Part time: 86,297 hours, 13,869 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM SEATS 20AB TO 24AB FAILED TO TEST.  REMOVED AND REPLACED BATTERY CHARGER M737 IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
